Alert archive / Colorado / Red Flag Warnings in 2014
Red Flag Warning 4, NWS Grand Junction, CO
NWS Grand Junction, CO issued this red flag warning at Apr 24, 2014, 2:56 PM MDT for 4 counties in Colorado. It took effect at Apr 25, 2014, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2014, 2:56 PM MDT (20:56 UTC)
- In effect from
- Apr 25, 2014, 11:00 AM MDT
- Expired
- Apr 25, 2014, 7:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Grand Junction, CO
Counties Delta County, CO, Montrose County, CO, Ouray County, CO, San Miguel County, CO
The radar
The Grand Junction radar (KGJX), 79 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2596 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
880 WWUS85 KGJT 242056 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 256 PM MDT THU APR 24 2014 ...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY... .GUSTY SOUTHWEST WINDS WILL DEVELOP FRIDAY IN THE PARADOX VALLEY AND NORTH FORK FORECAST AREA WHERE FUELS ARE CRITICALLY DRY. RELATIVE HUMIDITY VALUES WILL DROP BELOW 15 PERCENT FRIDAY AFTERNOON CREATING RED FLAG CONDITIONS. COZ290-250900- /O.UPG.KGJT.FW.A.0002.140425T1700Z-140426T0100Z/ /O.NEW.KGJT.FW.W.0004.140425T1700Z-140426T0100Z/ PARADOX VALLEY FORECAST AREA- 256 PM MDT THU APR 24 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT FRIDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 290 BELOW 9000 FEET... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS... WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 290 PARADOX VALLEY FORECAST AREA BELOW 9000 FEET. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...9 TO 14 PERCENT. * IMPACTS...CONDITIONS WILL BECOME FAVORABLE FOR RAPID FIRE SPREAD AND AN INCREASED CHANCE OF ESCAPE. AGRICULTURAL AND OTHER BURNS SHOULD BE POSTPONED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. && $$ COZ292-250900- /O.NEW.KGJT.FW.W.0004.140425T1700Z-140426T0100Z/ NORTH FORK FORECAST AREA- 256 PM MDT THU APR 24 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT FRIDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 292 BELOW 9000 FEET... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS... WHICH IS IN EFFECT FROM 11 AM TO 7 PM MDT FRIDAY. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 292 NORTH FORK FORECAST AREA BELOW 9000 FEET. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...9 TO 14 PERCENT. * IMPACTS...CONDITIONS WILL BECOME FAVORABLE FOR RAPID FIRE SPREAD AND AN INCREASED CHANCE OF ESCAPE. AGRICULTURAL AND OTHER BURNS SHOULD BE POSTPONED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
4 follow-up statements
764
WWUS85 KGJT 250225
RFWGJT
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
825 PM MDT THU APR 24 2014
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT
FRIDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE
WEATHER ZONES 290 AND 292 BELOW 9000 FEET...
.GUSTY SOUTHWEST WINDS WILL DEVELOP TOMORROW IN THE PARADOX
VALLEY AND NORTH FORK FORECAST AREA WHERE FUELS ARE CRITICALLY
DRY. RELATIVE HUMIDITY VALUES WILL ALSO DROP BELOW 15 PERCENT
TOMORROW AFTERNOON CREATING CRITICAL FIRE WEATHER CONDITIONS.
COZ290-292-251430-
/O.CON.KGJT.FW.W.0004.140425T1700Z-140426T0100Z/
PARADOX VALLEY FORECAST AREA-NORTH FORK FORECAST AREA-
825 PM MDT THU APR 24 2014
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT
FRIDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE
WEATHER ZONES 290 AND 292 BELOW 9000 FEET...
* AFFECTED AREA...
IN COLORADO...FIRE WEATHER ZONE 290 PARADOX VALLEY
FORECAST AREA BELOW 9000 FEET AND
FIRE WEATHER ZONE 292 NORTH FORK FORECAST
AREA BELOW 9000 FEET.
* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.
* RELATIVE HUMIDITY...9 TO 14 PERCENT.
* IMPACTS...CONDITIONS WILL BECOME FAVORABLE FOR RAPID FIRE GROWTH AND
AN INCREASED CHANCE OF ESCAPE. AGRICULTURAL AND OTHER BURNS
SHOULD BE POSTPONED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.
PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD
PERSONNEL OF THIS RED FLAG WARNING.
&&
$$
FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)891 WWUS85 KGJT 251200 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 600 AM MDT FRI APR 25 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT TODAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES 290 AND 292 BELOW 9000 FEET... .GUSTY SOUTHWEST WINDS WILL DEVELOP LATE THIS MORNING AND WILL CONTINUE INTO THE EARLY EVENING IN THE PARADOX VALLEY AND NORTH FORK FORECAST AREA WHERE FUELS ARE CRITICALLY DRY. RELATIVE HUMIDITY VALUES WILL ALSO DROP BELOW 15 PERCENT THIS AFTERNOON CREATING CRITICAL FIRE WEATHER CONDITIONS. COZ290-292-260100- /O.CON.KGJT.FW.W.0004.140425T1700Z-140426T0100Z/ PARADOX VALLEY FORECAST AREA-NORTH FORK FORECAST AREA- 600 AM MDT FRI APR 25 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES 290 AND 292 BELOW 9000 FEET... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 290 PARADOX VALLEY FORECAST AREA AND FIRE WEATHER ZONE 292 NORTH FORK FORECAST AREA BELOW 9000 FEET. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...8 TO 13 PERCENT. * IMPACTS...CONDITIONS WILL BECOME FAVORABLE FOR RAPID FIRE GROWTH AND AN INCREASED CHANCE OF ESCAPE. AGRICULTURAL AND OTHER BURNS SHOULD BE POSTPONED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
604 WWUS85 KGJT 252038 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 238 PM MDT FRI APR 25 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT TODAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES 290 AND 292 BELOW 9000 FEET... .GUSTY SOUTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING IN THE PARADOX VALLEY AND NORTH FORK FORECAST AREA WHERE FUELS ARE CRITICALLY DRY. RELATIVE HUMIDITY VALUES BELOW 15 PERCENT WILL HOLD IN PLACE CREATING CRITICAL FIRE WEATHER CONDITIONS. COZ290-292-260100- /O.CON.KGJT.FW.W.0004.000000T0000Z-140426T0100Z/ PARADOX VALLEY FORECAST AREA-NORTH FORK FORECAST AREA- 238 PM MDT FRI APR 25 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES 290 AND 292 BELOW 9000 FEET... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 290 PARADOX VALLEY FORECAST AREA AND FIRE WEATHER ZONE 292 NORTH FORK FORECAST AREA BELOW 9000 FEET. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * IMPACTS...CONDITIONS WILL BECOME FAVORABLE FOR RAPID FIRE GROWTH AND AN INCREASED CHANCE OF ESCAPE. AGRICULTURAL AND OTHER BURNS SHOULD BE POSTPONED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD PERSONNEL OF THIS RED FLAG WARNING. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
723 WWUS85 KGJT 260057 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 657 PM MDT FRI APR 25 2014 COZ290-292-260200- /O.EXP.KGJT.FW.W.0004.000000T0000Z-140426T0100Z/ PARADOX VALLEY FORECAST AREA-NORTH FORK FORECAST AREA- 657 PM MDT FRI APR 25 2014 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES 290 AND 292 BELOW 9000 FEET... WINDS WILL CONTINUE TO LIGHTEN THIS EVENING BRINGING AN END TO CRITICAL FIRE WEATHER CONDITIONS. THE RED FLAG WARNING WILL EXPIRE AT 7 PM. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at Apr 24, 11:07 AM MDT, 3 hours 49 minutes earlier.
Area forecast discussion, Apr 24, 11:07 AM MDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1107 AM MDT THU APR 24 2014
.UPDATE...
ISSUED AT 804 AM MDT THU APR 24 2014
ALLOWED THE FREEZE WARNING FOR THE DELTA/MONTROSE AREAS (ZONE 11)
TO EXPIRE AT 8 AM. AUTOMATED OBSERVATION STATIONS INDICATED TEMPS
WERE NEAR OR ABOVE FREEZING AND SHOULD BE WARMING QUICKLY UNDER THE
MORNING SUNSHINE.
&&
.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 448 AM MDT THU APR 24 2014
FLAT RIDGE WILL BE OVER UTAH TODAY...ALTHOUGH SOME HIGH CLOUDS
OVER THE NRN GREAT BASIN WILL SPREAD EAST. EXCEPT FOR AREAS NEAR
THE WYOMING BORDER...MUCH OF THE REGION WILL BE SUNNY AND SEVERAL
DEGREES WARMER.
TONIGHT...SW FLOW ALOFT INCREASES BUT VALLEY INVERSIONS APPEAR
STRONG ENOUGH FOR NEAR NORMAL OVERNIGHT LOW TEMPERATURES.
ISENTROPIC ANALYSIS INDICATES THE BEST MOISTURE NEAR THE WYOMING
BORDER BUT WARM ADVECTION LIMITS SHOWER ACTIVITY.
VERY MILD TEMPERATURES CONTINUE INTO FRIDAY AND SW WINDS STRENGTHEN
AS THE TROUGH DIGS DOWN THE CALIFORNIA COAST. LIGHT SHOWERS MAY
DEVELOP IN THE EASTERN UINTA MTNS BUT OTHERWISE SURFACE CONDITIONS
REMAIN VERY DRY.
.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 448 AM MDT THU APR 24 2014
DEEPER MOISTURE WORKS INTO THE REGION FRIDAY NIGHT INTO SATURDAY AS
THE TROUGH SWINGS INLAND THROUGH SOUTHERN CALIFORNIA AND NORTHERN
ARIZONA. PRECIPITABLE WATER VALUES CLIMB TO OVER 0.5 INCHES. COLD
ADVECTION ALOFT ON SATURDAY BEGINS TO DESTABILIZE THE ATMOSPHERE
AHEAD OF THE COLD FRONT. SNOW LEVELS LOWER TO AROUND 9000 FEET BUT
SIGNIFICANT ACCUMULATIONS WILL BE CLOSER TO TIMBERLINE.
PROMINENT AMPLIFIED TROUGH LIFTS NORTHEAST ACROSS COLORADO...WELL
MAYBE. MODELS STILL SHOW A SPREAD OF SOLUTIONS...PROBABLY
STRUGGLING WITH THE CENTRAL CONUS RIDGE. FORECAST CHALLENGE IS
NOT WHETHER PRECIPITATION WILL OCCUR (IT LOOKS LIKELY FOR A LARGE
PORTION OF THE FORECAST AREA)...BUT HOW LONG IT TAKES FOR THE
TROUGH TO MOVE ACROSS OUR AREA. DIGGING SYSTEMS INTO THE DESERT
SOUTHWEST OR FOUR CORNERS AREA TYPICALLY MOVE SLOWER THAN WHAT
MODELS INDICATE...BUT INSTEAD THEY SHOW THE TROUGH PASSAGE
ACCELERATING ACROSS THE AREA (WHICH LIMITS THE RAIN/SNOW
POTENTIAL). WITH QG DIAGNOSTICS SHOWING IMPRESSIVE DEEP LAYERED
LIFT...EXPECT WIDESPREAD VALLEY RAIN/MOUNTAIN SNOW AS THE LOW
CENTER TRACKS NEAR SWRN COLORADO. BUT TOUGH TO QUANTIFY RAIN/SNOW
POTENTIAL AT THIS TIME.
SUNDAY AND MONDAY...WRAPAROUND MOISTURE IN NW FLOW WILL AFFECT NW
COLORADO AND POSSIBLY EXTENDING AS FAR SOUTH AS THE NWRN SAN
JUANS. SLOW AND STEADY SNOW MAY ACCUMULATE OVER THE PARK/GORE
RANGES.
TUESDAY AND WEDNESDAY...A DIMINISHED THREAT OF PCPN BUT COOL
WEATHER OR A SLOW WARMING TREND PREVAILS AS NORTH FLOW CONTINUES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1106 AM MDT THU APR 24 2014
VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH FRI MORNING
WITH HIGH PRESSURE AT THE SURFACE. EXPECT PERIODS OF HIGH CLOUDS
IN WESTERLY FLOW ALOFT.
&&
.FIRE WEATHER...
ISSUED AT 448 AM MDT THU APR 24 2014
FUELS ARE CRITICALLY DRY IN COLORADO ZONES 290 AND 292. GUSTY
SOUTHWEST WINDS WILL DEVELOP ON FRIDAY BUT THERE IS STILL SOME
UNCERTAINTY IF RH VALUES WILL DROP LOW ENOUGH FOR CRITICAL FIRE
WEATHER CONDITIONS. THE LATEST MODELS CONTINUE TO SHOW THE LOWEST RH
VALUES WILL OCCUR IN THE PARADOX VALLEY/ ZONE 290 WHILE THE MONTROSE
AREA / ZONE 292 MAY NOT BE QUITE AS DRY. SO A FIRE WX WATCH REMAINS
IN EFFECT FOR CO FIRE ZONE 290.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR COZ205.
UT...NONE.
&&
UPDATE...JAD
SHORT TERM...PF/JOE
LONG TERM...JOE/PF
AVIATION...JAD
FIRE WEATHER...JOEHazardous weather outlook, Apr 24, 6:01 AM MDT, 8 hours 55 minutes before
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
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 6:22 PM MDT | Freeze Warning | GJT | Delta, Gunnison, Mesa, Montrose | 14 hr |
| Apr 24, 3:31 PM MDT | Winter Storm Watch | GJT | Archuleta, Delta, Dolores, Garfield, Gunnison, Hinsdale and 7 more | 23 hr |
Nearby
Red Flag Warnings in Colorado, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.